Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 8, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Feb 9, 2015, 4:08 PM EST. It took effect at Feb 10, 2015, 4:00 AM EST. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2015, 4:08 PM EST (21:08 UTC)
- In effect from
- Feb 10, 2015, 4:00 AM EST
- Expired
- Feb 14, 2015, 7:00 PM EST
- In force
- 5 days
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
103 WHUS72 KMFL 092108 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 408 PM EST MON FEB 9 2015 AMZ630-650-651-670-671-100515- /O.NEW.KMFL.SC.Y.0008.150210T1200Z-150212T0600Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 408 PM EST MON FEB 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 1 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 1 AM EST THURSDAY. WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KTS ARE EXPECTED BEGINNING TUESDAY MORNING. SEAS WILL INCREASE TO 7 FEET LATER TUESDAY, THEN 7 TO 11 FEET WEDNESDAY THROUGH WEDNESDAY NIGHT, ESPECIALLY ALONG THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-100515- /O.NEW.KMFL.SC.Y.0008.150210T1200Z-150211T0600Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 408 PM EST MON FEB 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 1 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 1 AM EST WEDNESDAY. WINDS AND WAVES: NORTHWEST WINDS OF 20 KTS AND WAVES 7 TO 9 FEET ARE EXPECTED, BEHIND A COLD FRONT CROSSING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
13 follow-up statements
632 WHUS72 KMFL 100244 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 944 PM EST MON FEB 9 2015 AMZ630-650-651-670-671-111900- /O.EXT.KMFL.SC.Y.0008.150210T0900Z-150212T0600Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 944 PM EST MON FEB 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TUESDAY TO 1 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM TUESDAY TO 1 AM EST THURSDAY. WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KTS ARE EXPECTED BEGINNING EARLY TUESDAY MORNING. SEAS WILL INCREASE TO 7 FEET LATER TUESDAY...THEN 7 TO 11 FEET WEDNESDAY THROUGH WEDNESDAY NIGHT...ESPECIALLY OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-110600- /O.EXT.KMFL.SC.Y.0008.150210T0900Z-150211T0600Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 944 PM EST MON FEB 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TUESDAY TO 1 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM TUESDAY TO 1 AM EST WEDNESDAY. WINDS AND WAVES: NORTHWEST WINDS OF 20 KTS AND WAVES 7 TO 9 FEET ARE EXPECTED... BEHIND A COLD FRONT CROSSING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
809 WHUS72 KMFL 100857 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 357 AM EST TUE FEB 10 2015 AMZ630-110600- /O.EXT.KMFL.SC.Y.0008.150210T0900Z-150211T0600Z/ BISCAYNE BAY- 357 AM EST TUE FEB 10 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY. WINDS: NORTHWEST WINDS AROUND 20 KTS WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-110600- /O.CON.KMFL.SC.Y.0008.150210T0900Z-150212T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 357 AM EST TUE FEB 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY. WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KTS WILL CONTINUE THROUGH TONIGHT. SEAS WILL BUILD TO AROUND 7 FEET THIS AFTERNOON...AND THEN BUILD TO 7 TO 11 FEET WEDNESDAY THROUGH WEDNESDAY NIGHT...ESPECIALLY OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-110600- /O.CON.KMFL.SC.Y.0008.150210T0900Z-150211T0600Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 357 AM EST TUE FEB 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY. WINDS AND WAVES: NORTHWEST WINDS OF 20 KTS AND WAVES 7 TO 8 FEET WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
504 WHUS72 KMFL 102221 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 521 PM EST TUE FEB 10 2015 AMZ630-102330- /O.CAN.KMFL.SC.Y.0008.000000T0000Z-150211T0600Z/ BISCAYNE BAY- 521 PM EST TUE FEB 10 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. HOWEVER, EXERCISE CAUTION CONDITIONS ARE EXPECTED TO PERSIST INTO TONIGHT, ESPECIALLY OVER THE MORE EXPOSED AREAS OF THE BAY. $$ AMZ650-651-670-671-111000- /O.EXT.KMFL.SC.Y.0008.000000T0000Z-150213T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 521 PM EST TUE FEB 10 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST FRIDAY. WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KTS WILL CONTINUE THROUGH TONIGHT. SEAS WILL BUILD TO 8 TO 11 FEET TONIGHT THROUGH WEDNESDAY NIGHT...THEN GRADUALLY SUBSIDE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-110600- /O.CON.KMFL.SC.Y.0008.000000T0000Z-150211T0600Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 521 PM EST TUE FEB 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY. WINDS AND WAVES: NORTHWEST WINDS OF 20 KTS AND WAVES 6 TO 8 FEET WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
293 WHUS72 KMFL 110553 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1253 AM EST WED FEB 11 2015 GMZ656-657-676-110700- /O.CAN.KMFL.SC.Y.0008.000000T0000Z-150211T0600Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1253 AM EST WED FEB 11 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS WILL CONTINUE TO SUBSIDE TONIGHT. $$ AMZ650-651-670-671-111400- /O.CON.KMFL.SC.Y.0008.000000T0000Z-150213T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1253 AM EST WED FEB 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. WINDS AND WAVES: NORTHWEST WINDS AROUND 20 KNOTS WILL CONTINUE TONIGHT. SEAS 7 TO 9 FEET WILL BUILD TO 8 TO 11 FEET WEDNESDAY AND WEDNESDAY NIGHT...THEN GRADUALLY SUBSIDE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
571 WHUS72 KMFL 110808 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 308 AM EST WED FEB 11 2015 AMZ650-651-670-671-112100- /O.CON.KMFL.SC.Y.0008.000000T0000Z-150213T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 308 AM EST WED FEB 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. WINDS AND WAVES: NORTHWEST WINDS 15 TO 20 KNOTS WILL SUBSIDE THROUGH THE DAY. SEAS 7 TO 9 FEET TODAY WILL BUILD TO 8 TO 11 FEET TONIGHT DUE TO A LARGE SWELL...THEN GRADUALLY SUBSIDE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
788 WHUS72 KMFL 112101 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 401 PM EST WED FEB 11 2015 AMZ650-651-670-671-131200- /O.CON.KMFL.SC.Y.0008.000000T0000Z-150213T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 401 PM EST WED FEB 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. WINDS AND WAVES: NORT WINDS 10 TO 15 KNOTS WILL SUBSIDE THROUGH THE DAY. SEAS 8 TO 11 FEET TONIGHT DUE TO A LARGE SWELL...THEN GRADUALLY SUBSIDE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
709 WHUS72 KMFL 120829 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 329 AM EST THU FEB 12 2015 AMZ650-651-670-671-122200- /O.CON.KMFL.SC.Y.0008.000000T0000Z-150213T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 329 AM EST THU FEB 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. WAVES: SEAS 8 TO 11 FEET THIS MORNING DUE TO A LARGE SWELL WILL GRADUALLY SUBSIDE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
127 WHUS72 KMFL 122039 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 339 PM EST THU FEB 12 2015 AMZ650-651-670-671-140000- /O.EXT.KMFL.SC.Y.0008.000000T0000Z-150214T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 339 PM EST THU FEB 12 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST FRIDAY. WAVES: SEAS 8 TO 11 FEET THROUGH TONIGHT DUE TO A LARGE SWELL WILL GRADUALLY SUBSIDE FRIDAY AFTERNOON AND NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
989 WHUS72 KMFL 130149 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 849 PM EST THU FEB 12 2015 AMZ650-651-670-671-131000- /O.CON.KMFL.SC.Y.0008.000000T0000Z-150214T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 849 PM EST THU FEB 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. WAVES: SEAS 7 TO 11 FEET THROUGH TONIGHT DUE TO A LARGE SWELL WILL GRADUALLY SUBSIDE FRIDAY AFTERNOON AND NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
896 WHUS72 KMFL 130709 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 209 AM EST FRI FEB 13 2015 AMZ650-670-132200- /O.EXT.KMFL.SC.Y.0008.000000T0000Z-150214T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 209 AM EST FRI FEB 13 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST SATURDAY. WAVES: SEAS 7 TO 10 FEET TODAY WILL SLOWLY SUBSIDE OVERNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-132200- /O.CON.KMFL.SC.Y.0008.000000T0000Z-150214T0000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 209 AM EST FRI FEB 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. WAVES: SEAS 5 TO 7 FEET WILL SLOWLY SUBSIDE THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
374 WHUS72 KMFL 132123 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 423 PM EST FRI FEB 13 2015 AMZ651-671-132230- /O.CAN.KMFL.SC.Y.0008.000000T0000Z-150214T0000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 423 PM EST FRI FEB 13 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY, MAINLY IN THE GULF STREAM. $$ AMZ650-670-141200- /O.EXT.KMFL.SC.Y.0008.000000T0000Z-150215T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 423 PM EST FRI FEB 13 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST SATURDAY. WAVES: SEAS OF 7 TO 8 FEET WILL CONTINUE THROUGH THE DAY TOMORROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
821 WHUS72 KMFL 140333 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1033 PM EST FRI FEB 13 2015 AMZ650-670-141200- /O.CON.KMFL.SC.Y.0008.000000T0000Z-150215T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 1033 PM EST FRI FEB 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY. WAVES: SEAS OF 7 TO 8 FEET WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
088 WHUS72 KMFL 142351 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 651 PM EST SAT FEB 14 2015 AMZ650-670-150100- /O.EXP.KMFL.SC.Y.0008.000000T0000Z-150215T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 651 PM EST SAT FEB 14 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING. A SMALL CRAFT ADVISORY MAY BE NEEDED AGAIN FOR SUNDAY AS SEAS WILL ONCE AGAIN BEGIN TO BUILD THROUGH THE DAY BACK TO AROUND 7 TO 8 FEET. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 4:01 PM EST, 7 minutes earlier.
Area forecast discussion, Feb 9, 4:01 PM EST, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 401 PM EST MON FEB 9 2015 .DISCUSSION... SURFACE LOW AND UPPER DISTURBANCE WILL PASS THROUGH FLORIDA THIS EVENING JUST AHEAD OF A COLD FRONT ARRIVING OVERNIGHT. STRONGER MIDLEVEL WINDS AND BETTER INSTABILITY NOW ARRIVING FROM THE FLORIDA STRAITS. WITH CLOUDS BREAKING A BIT ALONG THE EAST COAST THIS AFTERNOON AND A BELT OF RELATIVELY STRONGER MIDLEVEL FLOW, THERE'S A SLIGHTLY GREATER CHANCE OF A MORE ORGANIZED STORM WITH GUSTY WINDS TOWARDS THE LATER HALF OF THE AFTERNOON/EARLY EVENING WHEN UVV IS STRONGEST THROUGH MIAMI-DADE/BROWARD/PALM BEACH COUNTY. RUC HAS EFFECTIVE SHEAR VALUES OF 30 KTS CLIPPING MIAMI BEACH WITH 1K J/KG OF SBCAPE LATE PM. GUIDANCE ENDS MUCH OF THE PRECIP BY 9Z TUES. SURFACE WINDS TURN NW AND GUSTY, PERHAPS TO 30 MPH, AS PHASING OCCURS WITH AN H5 LOW CUTTING OFF IN THE WESTERN ATLANTIC. DRIER AIR ARRIVES IN EARNEST WITH PWATS POTENTIALLY BELOW 0.50" BY 0Z WEDNESDAY. SOME LLVL MOISTURE UNDER THE INVERSION WILL STILL PRODUCE FLAT CU EARLY. SHOWERS MAY DEVELOP JUST OFFSHORE OF THE EAST COAST INTO WEDNESDAY MORNING AS CAA CONTINUES IN WAKE OF THE STRONG LOW IN THE ATLANTIC. LOWS WILL SLIP INTO THE MID TO UPPER 40S INLAND, TO THE LOWER 50S ALONG THE COAST. HIGH PRESSURE COVERS MUCH OF THE SOUTHEAST BY WEDNESDAY AFTERNOON THROUGH THURSDAY, UNTIL THE NEXT REINFORCING SHOT OF COLDER AIR ARRIVES BEHIND A FRONT PROGGED FOR THURSDAY NIGHT. WITH A THIN RIBBON OF MOISTURE AT H85, SHOWERS ARE ONLY EXPECTED ACROSS THE ATLANTIC WATERS, IF ANY AT ALL. WITH THE EASTERN CONUS UPPER TROUGH STUCK AND REINFORCED BY NUMEROUS CLIPPERS THIS LATE WEEK AND THIS WEEKEND, AN EXTENDED PERIOD OF BELOW NORMAL TEMPS IS LIKELY FOR SOUTH FLORIDA TO END THE FORECAST. BOTH THE NAEFS/GEFS ARE ALMOST 3 STANDARD DEVIATIONS BELOW NORMAL FOR SURFACE TEMPS NEAR 12Z SATURDAY. AS USUAL THE MEX MOS NUMBERS ARE THE COLDEST OF THE ENTIRE GUIDANCE SUITE, WITH THE ECMWF MOS WARMER. MUCH TOO EARLY TO LATCH ON TO ONE EXTREME RUN OF THE OPERATIONAL GFS, ALTHOUGH THIS PATTERN HAS POTENTIAL, ESPECIALLY IF A DECENT SURFACE HIGH PRESSURE IS LOCATED OVER CENTRAL FLORIDA AS THE GFS DEPICTS FOR 12Z SATURDAY. FOR NOW, WILL FOLLOW LOCAL BLENDS WHICH ARE A LITTLE COOLER THAN THE MEDIAN OF THE GUIDANCE TEMPS. AT THE VERY LEAST, MAX T IN THE 60S AND LOWS IN THE 40S LOOK POSSIBLE FOR THE ENTIRE CWA DURING AT LEAST ONE OF THE UPCOMING WEEKEND DAYS. THE LAKE REGION AND THE NORTHWEST INTERIOR COULD FALL INTO THE 30S SATURDAY OR SUNDAY MORNING. INTERESTING TO NOTE THAT NEITHER THE NAO OR PNA ARE IN A FAVORABLE PHASE FOR THIS EVENT. && .MARINE... WINDS WILL TRANSITION TO WESTERLY AND NORTHWESTERLY TONIGHT INTO TUESDAY AND INCREASE TO THE 18 TO 24 KNOT AFTER A COLD FRONT CROSSES TONIGHT. THE HIGHEST WINDS ARE EXPECTED ACROSS THE OFF SHORE ATLANTIC WATERS. HAZARDOUS SEAS ARE FORECAST ACROSS THE ATLANTIC WATERS AND OFF SHORE GULF WATERS LATE TUESDAY AND INTO EARLY WEDNESDAY WITH SMALL CRAFT ADVISORIES TO BE ISSUED. HAZARDOUS SEAS ACROSS THE ATLANTIC WATERS COULD LINGER INTO THE LATER PART OF THE WEEK AS THE LATEST GUIDANCE SUGGESTS THAT A SIGNIFICANT LONG PERIOD SWELL COULD ENTER THE REGION LATE WEDNESDAY...WITH THE GREATEST IMPACT EAST OF PALM BEACH COUNTY. SEAS MAY BECOME HAZARDOUS AGAIN BEHIND ANOTHER COLD FRONT FOR THE SECOND HALF OF THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 58 73 52 73 / 70 10 0 0 FORT LAUDERDALE 59 73 52 72 / 50 10 0 0 MIAMI 60 74 53 73 / 50 10 0 0 NAPLES 61 67 47 70 / 30 10 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...21/KM LONG TERM....21/KM
Hazardous weather outlook, Feb 9, 4:56 AM EST, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 456 AM EST MON FEB 9 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 092200- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 456 AM EST MON FEB 9 2015 ...ISOLATED STRONG THUNDERSTORM POSSIBLE THIS AFTERNOON AND TONIGHT... ...SLIGHT RISK OF WATERSPOUTS ACROSS THE GULF AND ATLANTIC WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES. THUNDERSTORMS: THERE IS A SLIGHT TO MODERATE RISK OF THUNDERSTORMS ACROSS SOUTH FLORIDA AND ADJACENT WATERS. THE MAIN THREATS ARE CLOUD TO GROUND LIGHTNING STRIKES AND STRONG GUSTY WINDS. WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS ACROSS THE LOCAL GULF AND ATLANTIC WATERS. WIND: WITH THE OCCURRENCE OF THUNDERSTORMS, WIND GUSTS FROM 40 TO 57 MPH ARE POSSIBLE. FLOODING: THERE IS A SLIGHT RISK OF FLOODING, WITH MAINLY URBAN TYPE FLOODING IN AREAS WITH POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS SEAS ARE FORECAST FOR THE OFF SHORE GULF WATERS AND THE ATLANTIC WATERS LATE TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 6:46 PM EST | Special Weather Statement | MFL | Broward | 29 min |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.